# SDR DHL2001721002

- Difficulty date: April 30, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5754 · Leading Edge Devices
- Part: Casting
- Part number: 65162276
- Condition: Cracked
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP CENTER HINGE MOUNT CASTING CRACKED. R/R NR 6 FLAP WITH NEW, IAW B727 MM 27-81-1. OPS CK GOOD.
